# SDR COMA0560764

- Difficulty date: January 2, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 23,794 hours, 21,034 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE CAUTION.  DEFERRED MAINTENANCE IAW MEL.
